# SDR AALA202209120678

- Difficulty date: September 11, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 29,280 hours, 6,031 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2R ARM AND DISARM HANDLE LOOSE. DOOR 2R ARM/DISARM HANDLE RE-SECURED PER AMM 52-11-22. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
